RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 239, Number 1, Pages 26–29 (Mi dan41561)  

MATHEMATICS

Holomorphic functions with nonnegative imaginary part in tube domains over cones

V. S. Vladimirov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (420 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.535.4
Received: 05.12.1977

Citation: V. S. Vladimirov, “Holomorphic functions with nonnegative imaginary part in tube domains over cones”, Dokl. Akad. Nauk SSSR, 239:1 (1978), 26–29

Citation in format AMSBIB
\Bibitem{Vla78}
\by V.~S.~Vladimirov
\paper Holomorphic functions with nonnegative imaginary part in tube domains over cones
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 239
\issue 1
\pages 26--29
\mathnet{http://mi.mathnet.ru/dan41561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0481068}
\zmath{https://zbmath.org/?q=an:0448.32003}


Linking options:
  • http://mi.mathnet.ru/eng/dan41561
  • http://mi.mathnet.ru/eng/dan/v239/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019